Publicacións (17)

2018

  1. Safety and Quality Recommendations in Allergy Medicine (Spanish acronym, RESCAL)

    Journal of investigational allergology & clinical immunology, Vol. 28, pp. 1-39

2016

  1. Vaginal capsules: An unsuspected probable source of exposure to α-Gal

    Journal of Investigational Allergology and Clinical Immunology, Vol. 26, Núm. 6, pp. 388-389

  2. Association between asthma and sensitization to allergens of Dermatophagoides pteronyssinus

    Journal of Investigational Allergology and Clinical Immunology, Vol. 26, Núm. 5, pp. 304-309

2013

  1. Multifunctional acrylates as possible sensitizers in electrocardiogram electrode allergy

    Annals of Allergy, Asthma and Immunology, Vol. 111, Núm. 1, pp. 77-78

2012

  1. El asma en el embarazo, el deporte y la obesidad

    Libro de las enfermedades alérgicas de la Fundación BBVA (Fundación BBVA), pp. 155-161

2007

  1. Multiple fixed drug eruption due to intradermal test with metamizole

    Allergy: European Journal of Allergy and Clinical Immunology, Vol. 62, Núm. 6, pp. 712-713

2005

  1. Reacciones tardías en las pruebas cutáneas con penicilina: correlación con la anamnesis

    Alergología e inmunología clínica, Vol. 20, Núm. 4, pp. 153-156

  2. Reacciones tardías en las pruebas cutáneas con penicilina: Correlación con la anamnesis

    Alergologia e Inmunologia Clinica, Vol. 20, Núm. 4, pp. 153-156

  3. Association of hepatitis A virus infection with allergic sensitization in a population with high prevalence of hepatitis A virus exposure

    Allergy: European Journal of Allergy and Clinical Immunology, Vol. 60, Núm. 1, pp. 98-103

2003

  1. Dermatitis alérgica de contacto por Colme ®(cianamida cálcica)

    Alergología e inmunología clínica, Vol. 18, Núm. 5, pp. 236-238

1992

  1. Toxic epidermal necrolysis due to vancomycin

    Annals of Allergy, Vol. 68, Núm. 4, pp. 345-347

1990

  1. Aztreonam-induced anaphylaxis

    The Lancet

  2. LAS RINITIS Y SU TRATAMIENTO

    Ciencia Medica, Vol. 7, Núm. SEPT., pp. 214-221

1989

  1. Topical promethazine intoxication

    DICP, Annals of Pharmacotherapy